Follow
Charles Smart
Charles Smart
Verified email at yale.edu - Homepage
Title
Cited by
Cited by
Year
Quantitative stochastic homogenization of convex integral functionals
SN Armstrong, CK Smart
Annales scientifiques de l'Ecole normale supérieure 49 (2), 423-481, 2016
2052016
An easy proof of Jensen’s theorem on the uniqueness of infinity harmonic functions
SN Armstrong, CK Smart
Calculus of Variations and Partial Differential Equations 37, 381-384, 2010
1372010
Everywhere differentiability of infinity harmonic functions
LC Evans, CK Smart
Calculus of Variations and Partial Differential Equations 42 (1), 289-299, 2011
1302011
A finite difference approach to the infinity Laplace equation and tug-of-war games
S Armstrong, C Smart
Transactions of the American Mathematical Society 364 (2), 595-636, 2012
842012
Convergence of the Abelian sandpile
W Pegden, CK Smart
672013
Apollonian structure in the Abelian sandpile
L Levine, W Pegden, CK Smart
Geometric and functional analysis 26 (1), 306-336, 2016
582016
Quantitative stochastic homogenization of elliptic equations in nondivergence form
SN Armstrong, CK Smart
Archive for Rational Mechanics and Analysis 214, 867-911, 2014
562014
Vector‐valued optimal Lipschitz extensions
S Sheffield, CK Smart
Communications on Pure and Applied Mathematics 65 (1), 128-154, 2012
562012
Partial regularity of solutions of fully nonlinear, uniformly elliptic equations
SN Armstrong, LE Silvestre, CK Smart
Communications on pure and applied mathematics 65 (8), 1169-1184, 2012
532012
Fundamental solutions of homogeneous fully nonlinear elliptic equations
SN Armstrong, CK Smart, B Sirakov
Communications on Pure and Applied Mathematics 64 (6), 737-777, 2011
512011
The Apollonian structure of integer superharmonic matrices
L Levine, W Pegden, C Smart
Annals of Mathematics 186 (1), 1-67, 2017
462017
Adjoint methods for the infinity Laplacian partial differential equation
LC Evans, CK Smart
Archive for rational mechanics and analysis 201 (1), 87-113, 2011
462011
Singular solutions of fully nonlinear elliptic equations and applications
SN Armstrong, B Sirakov, CK Smart
Archive for Rational Mechanics and Analysis 205 (2), 345-394, 2012
432012
Localization near the edge for the Anderson Bernoulli model on the two dimensional lattice
J Ding, CK Smart
Inventiones mathematicae 219, 467-506, 2020
362020
An infinity Laplace equation with gradient term and mixed boundary conditions
S Armstrong, C Smart, S Somersille
Proceedings of the American Mathematical Society 139 (5), 1763-1776, 2011
322011
The limit shape of convex hull peeling
J Calder, CK Smart
312020
Regularity and stochastic homogenization of fully nonlinear equations without uniform ellipticity
SN Armstrong, CK Smart
302014
Convexity criteria and uniqueness of absolutely minimizing functions
SN Armstrong, MG Crandall, V Julin, CK Smart
Archive for rational mechanics and analysis 200 (2), 405-443, 2011
282011
Nonuniqueness of infinity ground states
R Hynd, CK Smart, Y Yu
Calculus of Variations and Partial Differential Equations 48, 545-554, 2013
262013
Stability of patterns in the abelian sandpile
W Pegden, CK Smart
Annales Henri Poincaré 21 (4), 1383-1399, 2020
242020
The system can't perform the operation now. Try again later.
Articles 1–20